You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/29/2
On some non-local boundary value problems with distributional data
Download
PDF
- On some non-local boundary value problems with distributional data
Article
Original scientific text
Title
On some non-local boundary value problems with distributional data
Authors
H. Marcinkowska
1
Affiliations
Wrocław
Annales Polonici Mathematici
1974-1975/29/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
149-166
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics